# SDR GTIA2024022037928

- Difficulty date: February 16, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft serial: 2942
- Aircraft time: 61,019 hours, 28,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS VERY STRONG CHEMICAL SMELL IN FWD GALLEY TO ROW 8 BEGINNING AT TOD. TURNED OFF PACK 1 AND SMELL WENT AWAY AFTER 5 MINS ( PACKS  A319 WITH MOD. 30626/MP K6443 (ENHANCED ECS) )-C/W TSM  05-50-00-810-831-A. THIS CLEARS MDDR 77376. NO FURTHER DEFECTS NOTED AT THIS TIME. MOC NOTIFIED, PLACARD REMOVED.
